# SDR YENA2024060400817

- Difficulty date: May 30, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 272
- Aircraft time: 38,769 hours, 25,545 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Unknown
- Location: Frm 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF; E22-455-03 REMOVED AND REPLACED FRAME 80 PN: 170-65422-005; REF: TOMX W/O 2572 N/R-00208. REPLACED FRAME PER EMB190 SRM 51-41-01.
